# SDR ABXA2014042593

- Difficulty date: April 25, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF STRINGER SPLICE ON STRINGER 32L AT STATION 434, STRINGER CRACKED WHILE INSTALLING FASTENERS & CORROSION WAS FOUND AT CRACK LOCATION.  REPAIRED STRINGER 32L AT FS 434 IAW REA B653-60965-MR.  SDR INFO CRACKED 1 INCH, CORRODED, PN 143T3001, PART NAME STRINGER 32L, SN: NSN, FS & BS LOC 434 TO 468, STRINGER & WS LOC STRINGER 32L.  ACFT WAS GNDED.
